Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 538716, 9 pages
http://dx.doi.org/10.1155/2013/538716
Research Article

Spectral Fixed Point Method for Nonlinear Oscillation Equation with Periodic Solution

1State Key Laboratory for Strength and Vibration of Mechanical Structures, School of Aerospace, Xi’an Jiaotong University, No. 28 Xianning West Road, Xi’an 710049, China
2School of Mechanical Engineering, Northwestern Polytechnical University, Xi’an, Shaanxi 710072, China

Received 16 September 2013; Accepted 23 October 2013

Academic Editor: Massimo Scalia

Copyright © 2013 Ding Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ding Xu, Xian Wang, and Gongnan Xie, “Spectral Fixed Point Method for Nonlinear Oscillation Equation with Periodic Solution,” Mathematical Problems in Engineering, vol. 2013, Article ID 538716, 9 pages, 2013. https://doi.org/10.1155/2013/538716.